Hi all! I started Lexapro again for anxiety after being off it for around 6 months. I was on 5mg for 2 weeks, then 2 weeks ago I went up to 10mg. I had all the normal side effects on the 10mg (heightened anxiety, nausea, sleepiness, etc..) but those side effects went away after about day 7 on 10mg and I started to feel good. Then about 3 days ago my anxiety came back like I had just started the 10mg and my sleep went to crap again like I had just started the 10mg! Is this normal? I'm on day 14 of 10mg... Is it normal to start feeling better then go backwards in the first 2 weeks of taking 10mg? I need some positive vibes here!!
cherrrub; Yes everything you are saying is very normal. During a dose increase or just starting it can sometimes be tough as you know and with the dose change you can start to get some on and off days but that part should be leveling out for you by now or anytime now. And remember it can take from 6 to 8 weeks to get the full benefits of the Lexapro. But normally we do start to feel better about the 3rd week and it continues until you reach the full blood level. So your doing just fine don't over think it. Also remember to take your Lexapro at about the same time each day. Best of luck hope you get better very soon. Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hello, I just started Wellbutrin about 3 weeks ago while weening off of lexapro. The reason for the?
Posted 6 Sep 2012 • 5 answers
Posted 29 Sep 2014 • 3 answers
Posted 19 Jan 2017 • 3 answers
Posted 7 Mar 2017 • 2 answers
Posted 23 Apr 2017 • 3 answers